# SDR RAIA00406010

- Difficulty date: June 14, 2004
- Submitted: June 21, 2004
- Operation: Air carrier
- Aircraft: N573HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41092
- Aircraft time: 16,115 hours, 17,989 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Display
- Part number: 7003110901
- Part serial: 96039706
- Condition: Inoperative
- Location: Efis
- Part time: 14,674 hours, 15,646 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

5508 - STL - RIGHT EFIS SCREEN WENT BLANK.  MAINTENANCE REMOVED AND REPLACED COPILOTS TOP EFIS TUBE.
